# SDR CALA9601703

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- Engine: Pwa JT8D15
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 652673822
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NR 3 FIRE LIGHT AND BELL ACTIVATED IN FLIGHT.  THE ENGINE THROTTLE WAS REDUCED TO IDLE AND THE WARNING CEASED.  WHEN THE THROTTLE WAS INCREASED THE LIGHT CAME ON AGAIN.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE DUCT FROM 13TH STAGE BLEED TO COWL ANTI-ICE BROKEN.  THE DUCT WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
